Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Drinking consecutive days, vomit some dark red brown liquid. Is there anything to worry about?

I was binge drinking for 4 consecutive days almost 6 pg every day. On 4th day I vomit some dark red - brown liquid. I am scared and decided to quit alcohol. I don t drink daily. But once in 3-4 months. Once it is on it lasts for 3-4 days. Can you please guide me if there is anything to worry about with regards to the vomit. I shall be grateful. Regards.
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Vomiting of the "reddish brown liquid" indicates bleeding from the upper gastro-intestinal tract. It could be due to stomach ulcers or due to an esophageal tear. Obviously, this is a serious matter of concern.

I would advise you to see a doctor at the earliest for a detailed examination and evaluation, so that further treatment can be planned. I would also suggest that you take professional help to handle your binge drinking problem, as it can lead to even more dangerous health consequences, if not controlled.
Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Apr 2013
I find this answer helpful
Psychiatrist Dr. Nehal Shah's  Response
Thanks for using healthcare magic.

Dark red brown in a case of alcoholism may be because of
1- Severe gastritis
2- bleeding in stomach

You should consult physician or gastroenterologist for detailed evaluation and treatment.

You should also go for liver function test and vitamin B12 level.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor